# SDR UPS403952

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 5753 · Trailing Edge Flaps
- Part: T-Chord
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CK, MAINT FOUND RT OUTBD MIDFLAP ASSY UPPER REAR SPAR T-CHORD (P/N G5BCB532-4), IS CRACKED AND HAS LOCAL CORROSION.  REPLACED IAW OHM 57-52-55.
